# SDR SCNA20141028149

- Difficulty date: October 21, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30629
- Aircraft time: 34,588 hours, 19,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOORBEAM UPPER TEE CORRODED BS 328, RBL 12.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS, REPAIRED THE TEE.
